Hokkaido Mathematical Journal

ANDASMAS Maamar, BELAÏDI Benharrat,

On the order and hyper-order of meromorphic solutions of higher order linear differential equations.

Hokkaido Mathematical Journal, 42 (2013) pp.357-383




In this paper, we investigate the order of growth of solutions of the higher order linear differential equation f(k) + Σk-1j=0 (hjePj(z) + dj) f(j) = 0, where Pj(z) (j = 0,1,…,k-1) are nonconstant polynomials such that deg Pj = n ≥ 1 and hj(z), dj(z) (j = 0,1,…,k-1) with h0 ≢ 0 are meromorphic functions of finite order such that max {ρ (hj),ρ(dj): j = 0,1,…,k-1} < n. We prove that every meromorphic solution f ≢ 0 of the above equation is of infinite order. Then, we use the exponent of convergence of zeros or the exponent of convergence of poles of solutions to obtain an estimation of the hyper-order of solutions.

Uncontrolled KeywordsLinear differential equations, Meromorphic solutions, Order of growth, Hyper-order